MAUDE Adverse Event Report: THE FLEX COMPANY SOFTDISC; DISPOSABLE MENSTRUAL DISC

THE FLEX COMPANY SOFTDISC; DISPOSABLE MENSTRUAL DISC
Model Number 60009
Medical Device Problem Codes Difficult to Remove (1528); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported going to urgent care for assistance with removal of softdisc disposable menstrual disc.The disc had been inserted for 18 hours when the customer sought assistance.The customer stated that the physician's assistant (pa) struggled to remove the disc.The pa unsuccessfully tried removing the disc with a speculum and forceps before then pushing on the customer's abdomen and successfully removing the disc digitally.The pa determined the disc was suctioned to the customer's cervix.The customer stated she felt "internally and externally bruised" from the assisted removal, but also said she did not have pain/discomfort post removal.The customer was not prescribed any medication.The customer was advised by flex to discontinue use of all internally worn flex products until they can follow up with their primary healthcare provider to discuss their experience.The submission of this report is not an admission by the company that the use of the device in question caused or contributed to the customer event.

Brand Name
SOFTDISC
Common Device Name
DISPOSABLE MENSTRUAL DISC
Manufacturer (Section D)
THE FLEX COMPANY
318 lincoln blvd
#204
venice CA 90291
Manufacturer (Section G)
SOUTHMEDIC INC
50 alliance blvd
barrie, on L4M5K 3
CA   L4M5K3
Manufacturer Contact
cole rocca
318 lincoln blvd
#204
venice, CA 90291
4242092711
MDR Report Key21076519
Report Number3012971814-2025-00002
Device Sequence Number15178034
Product Code HHE
UDI-Device Identifier00851906007033
UDI-Public00851906007033
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number60009
Device Lot Number1009746
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age52 YR
Patient SexFemale